# SDR 2012FA0000203

- Difficulty date: February 14, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N275MT
- Make and model: Cndair CL6002A12
- Aircraft serial: 3007
- System (JASC): 2400 · Electrical Power System
- Part: Controller
- Part number: 820465
- Part serial: 466
- Condition: Failed
- Location: Adg Deploy
- Part time: 8,955 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON RAMP, APU WAS SHUTDOWN AFTER RUNS AND ADG AUTOMATICALLY DEPLOYED.  THIS OPERATION SHOULD NOT HAVE HAPPENED UNLESS ACFT IS IN THE AIR.  TROUBLESHOOTING FOUND THE CONTROLLER FAILED.  RECOMMENDED REPLACEMENT TO CUSTOMER AND THIS WAS ACCOMPLISHED.  UNKNOWN FAILURE INSIDE BOX, UNABLE TO DETERMINE EXACT CAUSE.
